Simplification des modules quadratiques sur l’anneau des entiers relatifs

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (4) 1988, pp. 193–196
(Received: 1988-05-13 )

M. Boukhobza

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Simplification des modules quadratiques sur l’anneau des entiers relatifs

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.